Opened Access New estimates for the maximal singular integral

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Mateu Bennassar, Joan Eugeni
Orobitg Huguet, Joan
Pérez Moreno, Carlos
Verdera Melenchón, Joan
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2010
Publicado en: International Mathematics Research Notices, 2010 (19), 3658-3722.
Tipo de documento: Artículo
Resumen: In this paper we pursue the study of the problem of controlling the maximal singular integral T∗ f by the singular integral T f. Here T is a smooth homogeneous Calder´on-Zygmund singular integral of convolution type. We consider two forms of control, namely, in the L2 (Rn) norm and via pointwise estimates of T∗ f by M(T f) or M2 (T f) , where M is the Hardy-Littlewood maximal operator and M2 = M ◦ M its iteration. It is known that the parity of the kernel plays an essential role in this question. In a previous article we considered the case of even kernels and here we deal with the odd case. Along the way, the question of estimating composition operators of the type e T ◦ T arises.. It turns out that, again, there is a remarkable difference between even and odd kernels. For even kernels we obtain, quite unexpectedly, weak (1, 1) estimates, which are no longer true for odd kernels. For odd kernels we obtain sharp weaker inequalities involving a weak L1 estimate for functions i...
[Ver más]
Cita: Mateu Bennassar, J.E., Orobitg Huguet, J., Pérez Moreno, C. y Verdera Melenchón, J. (2010). New estimates for the maximal singular integral. International Mathematics Research Notices, 2010 (19), 3658-3722.
Tamaño: 333.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/45015

DOI: 10.1093/imrn/rnq017

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones